# SDR YENA20150531146

- Difficulty date: May 31, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 25,842 hours, 16,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 18-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND RT FLOOR SPLICE CORRODED FRAMES 18-19; RBL 12.5-RBL 29.5.  REMOVED CORROSION, MAX MATERIAL LOSS IS L=3", W=3.5", H= 0.002".  LOCATION IS 1.5" AFT OF FRAME 18, RBL 24" REF SRM 51-10-03;51-12-01. TREATED, PRIMED AND TOP COATED REF SRM 51-23-04;  51-23-05;51-23-06.  THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
